# SDR IPXA2016051903581

- Difficulty date: May 1, 2016
- Submitted: May 20, 2016
- Operation: Air carrier
- Aircraft: N174UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 11,606 hours, 7,104 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A53278749200
- Condition: Cracked
- Location: Frame 79
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C2C, MAIN CABIN FLOORBEAM AT LT FRAME 79 1580 IS CRACKED.  REPAIRED IAW EO A300-8310-60663-A.
